# SDR AWXA200500419

- Difficulty date: March 18, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546572515
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON VERTICAL STIFFENER ON FORWARD FACE OF BULKHEAD BS 1088, RBL 33, BETWEEN WL 210 AND WL 220.  MAINTENANCE REMOVED CORRODED VERTICAL STIFFENER AT BS 1088, RBL 33, FROM WL 210 TO WL 220; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-46572; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3 AND 8.
